# SDR AU990493

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Seal
- Part number: 406340104101
- Condition: Damaged
- Location: Engine Gearbox
- Stage of operation: CR
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE ACCESSORY GEARBOX REAR DOUBLE LIP SEAL FAULTY.  INVESTIGATION FOUND THE SEALING LIP TORN.  THE GEARBOX HAD BEEN RECENTLY REPAIRED AND IT IS SUSPECTED THAT THE SEAL WAS DAMAGED DUE TO INCORRECT INSTALLATION.
